BibTeX record: journals/fss/Fang06a

download as .bib file

@article{DBLP:journals/fss/Fang06a,
  author    = {Jinming Fang},
  title     = {Sums of \emph{L}-fuzzy topological spaces.},
  journal   = {Fuzzy Sets and Systems},
  year      = {2006},
  volume    = {157},
  number    = {6},
  pages     = {739--754},
  url       = {http://dx.doi.org/10.1016/j.fss.2005.10.013},
  doi       = {10.1016/j.fss.2005.10.013},
  timestamp = {Wed, 03 Sep 2014 07:19:53 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/fss/Fang06a},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}